# SDR AALA201911139011

- Difficulty date: November 5, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 64,735 hours, 16,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING INBOARD TRAILING EDGE FLAP UPPER SKIN AT MFS 91.2. REPLACED FLAP PER TASK CARD 27-94-12.
